# SDR MASA200700234

- Difficulty date: April 15, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 19,632 hours, 15,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R3500369
- Condition: Damaged
- Location: Fs 559-640
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN BETWEEN FS 559-640 STRINGER 6R-6L WAS DAMAGED BY ENGINE FAILURE.  MX C/W MAJOR REPAIR.
